Free Access
Issue
ESAIM: COCV
Volume 14, Number 4, October-December 2008
Page(s) 759 - 766
DOI https://doi.org/10.1051/cocv:2008007
Published online 30 January 2008
  1. F. Alabau and V. Komornik, Observabilité, contrôlabilité et stabilisation frontière du système d'élasticité linéaire. C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 519–524.
  2. C. Bardos, G. Lebeau and R. Rauch, Sharp efficient conditions for the observation, control and stabilization of wave from the boundary. SIAM J. Control Optim. 30 (1992) 1024–1065.
  3. I. Lasiecka, R. Triggiani and P. Yao, Inverse/observability estimates for second-order hyperbolic equations with variable coefficients. J. Math. Anal. Appl. 235 (1999) 13–57.
  4. T. Li and Y. Jin, Semi-global C1 solution to the mixed initial-boundary value problem for quasilinear hyperbolic systems. Chin. Ann. Math. 22B (2001) 325–336.
  5. T. Li and B. Rao, Local exact boundary controllability for a class of quasilinear hyperbolic systems. Chin. Ann. Math. 23B (2002) 209–218. [CrossRef] [MathSciNet]
  6. T. Li and B. Rao, Exact boundary controllability for quasilinear hyperbolic systems. SIAM J. Control Optim. 41 (2003) 1748–1755. [CrossRef] [MathSciNet]
  7. J.-L. Lions, Contrôlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués, Tome I: Contrôlabilité Exacte, RMA 8. Masson (1988).
  8. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions. SIAM Rev. 20 (1978) 639–739. [CrossRef] [MathSciNet]
  9. I. Trooshin and M. Yamamoto, Identification problem for a one-dimensional vibrating system. Math. Meth. Appl. Sci. 28 (2005) 2037–2059.
  10. Z. Wang, Exact controllability for nonautonomous first order quasilinear hyperbolic systems. Chin. Ann. Math. 27B (2006) 643–656.
  11. P. Yao, On the observability inequalities for exact controllability of wave equations with variable coefficients. SIAM J. Control Optim. 37 (1999) 1568–1599.
  12. E. Zuazua, Boundary observability for the space-discretization of the 1-D wave equation. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998) 713–718.
  13. E. Zuazua, Boundary observability for the finite-difference space semi-discretizations of the 2-D wave equation in the square. J. Math. Pures Appl. 78 (1999) 523–563.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.